# SDR AALA980953

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14065
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 508
- System (JASC): 5540 · Rudder Structure
- Part: Strip
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ALONG ENTIRE LENGTH OF RUDDER T/E RT AND LT SIDES.  REPLACED APEX STRIP RT AND LT SIDES PER 55-41-12-2 AND ESO 30595, DATED 4/13/98.  (M)
